MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028472
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Alleged quality issue/incident: drainage leakage found in the several connections of the chest drain tubing.The connection of chest drain to patient is not well-secured and got dislodged if vigorous manipulation involved.Water funnel is found leakage in the connections to water seal chamber of chest drain.Additional information: the patient's condition is stable.The nurse had to dispose of the defective chest drain and changed a new chest drain for the patient's continued use.No similar issue was found in the new one.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The device reportedly is not available for investigation.The device history record of batch number a-7000-08lf has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.Manufacture date: 2021-06-08.Expiration date: 2024-06-07.

Brand Name
PE ADULT-PED WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key12911710
Report Number3004365956-2021-00317
Device Sequence Number4820482
Product Code KDQ
UDI-Device Identifier14026704631534
UDI-Public14026704631534
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2024
Device Model NumberIPN028472
Device Catalogue NumberA-7000-08LF
Device Lot Number74F2100120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown